Carsten Thomassen

Carsten Thomassen

Professor

DTU COMPUTE
Department of Applied Mathematics and Computer Science

Technical University of Denmark

Richard Petersens Plads

Building 322, room 009

2800 Kgs. Lyngby

Home page

Request a vCard via e-mail.

Publications
Projects
Courses
CV
DTU news
Loading

Publications rss feed

2016
  PDF

Aspects of the Tutte polynomial

Ok, Seongmin ; Thomassen, Carsten (Supervisor)
Technical University of Denmark (DTU), pages: 110

Type: Ph.D. thesis

Status: Published     |    Year: 2016

 

On the Minimum Number of Spanning Trees in k-Edge-Connected Graphs

Ok, Seongmin ; Thomassen, Carsten
in journal: Journal of Graph Theory (ISSN: 0364-9024) (DOI: http://dx.doi.org/10.1002/jgt.22026), 2016

Type: Journal article (Peer reviewed)

Status: E-pub ahead of print     |    Year: 2016     |    DOI: http://dx.doi.org/10.1002/jgt.22026

  PDF

Group-colouring, group-connectivity, claw-decompositions, and orientations in 5-edge-connected planar graphs

Richter, R. Bruce ; Thomassen, Carsten ; Younger, Daniel H.
in journal: Journal of Combinatorics (ISSN: 1097-1440) (DOI: http://dx.doi.org/10.4310/JOC.2016.v7.n2.a1), vol: 7, issue: 2-3, pages: 219-232, 2016

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2016     |    DOI: http://dx.doi.org/10.4310/JOC.2016.v7.n2.a1

 

Infinitely connected subgraphs in graphs of uncountable chromatic number

Thomassen, Carsten
in journal: Combinatorica (ISSN: 0209-9683) (DOI: http://dx.doi.org/10.1007/s00493-016-3436-4), 2016

Type: Journal article (Peer reviewed)

Status: E-pub ahead of print     |    Year: 2016     |    DOI: http://dx.doi.org/10.1007/s00493-016-3436-4

 

Nash-Williams’ cycle-decomposition theorem

Thomassen, Carsten
in journal: Combinatorica (ISSN: 0209-9683) (DOI: http://dx.doi.org/10.1007/s00493-016-3424-8), 2016

Type: Journal article (Peer reviewed)

Status: E-pub ahead of print     |    Year: 2016     |    DOI: http://dx.doi.org/10.1007/s00493-016-3424-8

  PDF

Liftings in Finite Graphs and Linkages in Infinite Graphs with Prescribed Edge-Connectivity

Ok, Seongmin ; Richter, R. Bruce ; Thomassen, Carsten
in journal: Graphs and Combinatorics (ISSN: 0911-0119) (DOI: http://dx.doi.org/10.1007/s00373-016-1724-9), 2016

Type: Journal article (Peer reviewed)

Status: E-pub ahead of print     |    Year: 2016     |    DOI: http://dx.doi.org/10.1007/s00373-016-1724-9

2015
 

The minimum number of minimal codewords in an [n,k]-code and in graphic codes

Alahmadi, A. ; Aldred, R.E.L. ; de la Cruz, R. ; Ok, Seongmin ; Solé, P. ; Thomassen, Carsten
in journal: Discrete Applied Mathematics (ISSN: 0166-218X) (DOI: http://dx.doi.org/10.1016/j.dam.2014.11.015), vol: 184, pages: 32-39, 2015

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2015     |    DOI: http://dx.doi.org/10.1016/j.dam.2014.11.015

 

Destroying longest cycles in graphs and digraphs

Van Aardt, Susan A. ; Burger, Alewyn P. ; Dunbar, Jean E. ; Frick, Marietjie ; Llano, Bernardo ; Thomassen, Carsten ; Zuazua, Rita
in journal: Discrete Applied Mathematics (ISSN: 0166-218X) (DOI: http://dx.doi.org/10.1016/j.dam.2015.01.010), vol: 186, pages: 251-259, 2015

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2015     |    DOI: http://dx.doi.org/10.1016/j.dam.2015.01.010

  PDF

Extending a perfect matching to a Hamiltonian cycle

Alahmadi, Adel ; Aldred, Robert E. L. ; Alkenani, Ahmad ; Hijazi, Rola ; Solé, P. ; Thomassen, Carsten
in journal: Discrete Mathematics and Theoretical Computer Science (Online Edition) (ISSN: 1365-8050), vol: 17, issue: 1, pages: 241-254, 2015

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2015

  PDF

Orientations of infinite graphs with prescribed edge-connectivity

Thomassen, Carsten
in journal: Combinatorica (ISSN: 0209-9683) (DOI: http://dx.doi.org/10.1007/s00493-015-3173-0), 2015

Type: Journal article (Peer reviewed)

Status: E-pub ahead of print     |    Year: 2015     |    DOI: http://dx.doi.org/10.1007/s00493-015-3173-0